Method:
Consider that 35 minutes have passed after 9 o'clock, we write it as 9:35. Example:
It is 7 o'clock. What is the time after 12 minutes? Answer: 7:12 Directions: Answer the following questions. Also write at least ten examples of your own.

Q 1: It is 9 o'clock. What is the time after 30 minutes? 9:15 9:05 9:10 9:30

Q 2: It is 9 o'clock. What is the time after 35 minutes? 9:05 9:25 9:15 9:35

Q 3: It is 7 o'clock. What is the time after 15 minutes? 7:05 7:15 7:10 7:20

Q 4: It is 9 o'clock. What is the time after 10 minutes? 9:05 9:00 9:15 9:10

Q 5: It is 6 o'clock. What is the time after 10 minutes? 6:05 6:10 6:15 6:20

Q 6: It is 1 o'clock. What is the time after 5 minutes? 1:35 1:05 2:05 1:30

Q 7: It is 9 o'clock. What is the time after 25 minutes? 9:10 9:30 9:20 9:25

Q 8: It is 9 o'clock. What is the time after 2 minutes? 9:22 9:20 9:02 9:25

Question 9: This question is available to subscribers only!

Question 10: This question is available to subscribers only!